# SDR CA101208008

- Difficulty date: December 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 819 hours
- Engine: Ge CF343B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221577204
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, THE #1 ADAPTIVE FLIGHT DISPLAY WENT BLANK BRIEFLY AND THEN RETURN TO NORMAL FOR THE DURATION OF THE FLIGHT. AFD HAS BEEN REPLACED WITH AN OVERHAULED UNIT. (TC# 20101208008)
